# SDR UPS06M46750

- Difficulty date: April 22, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Engine: Ge CF680C2D1F
- System (JASC): 7314 · Engine Fuel Pump
- Part: Cover
- Condition: Misinstalled
- Location: Nr 3 Edp
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DIVERSION 20 MINS INTO FLIGHT, THE NR 3 ENG OIL QTY DROPPED TO 17 QTS AND CONTINUED TO DROP UNTIL TOUCHDOWN AT NRT, WHERE IT WAS INDICATING 1 QTS.  INITIAL LOSSES AVERAGED 1 QT EVERY 15 MINUTES.  FOUND COVER PAD PLATE OF EDP DEACTIVATION KIT WAS INSTALLED BACKWARD WHEN DEACTIVATED NR 3 EDP PREVIOUSLY.  INSTALLED COVER PAD PLATE CORRECTLY PER DMP 29-11-1-1 AND RAN ENG FOR LEAK CHECK.  OK FOR SVC PER AMM 71-00-00.
